Georgia, 2007Hail and Damaging Winds in Georgia, June 5, 2007
June 5, 2007 · NWS CHS · 8 events in 3 counties and zones
Strong surface heating in combination with steep low and mid level lapse rates in advance of an approaching shortwave trough, allowed for numerous thunderstorms to develop across the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $53,000
- Crop damage
- $100
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong surface heating in combination with steep low and mid level lapse rates in advance of an approaching shortwave trough, allowed for numerous thunderstorms to develop across the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 5, 12:51 PM EST, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 5, 12:51 PM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
151 PM EDT TUE JUN 5 2007
.SYNOPSIS...
A SERIES OF WEAK SFC TROFS WL REMAIN NEAR THE AREA TODAY.
DAYTIME HEATING...AN UPPER LEVEL TROF...AND THE SEABREEZE WILL
ACT AS TRIGGERS THROUGH WED TO PROVIDE A CHANCE FOR SHOWERS AND
THUNDERSTORMS MAINLY IN THE AFTERNOON AND EVENING HOURS.
&&
.NEAR TERM /THROUGH TONIGHT/...
A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL SOUTHEAST SC
AND SOUTHEAST GEORGIA COUNTIES UNTIL 8 PM EDT.
12Z CHS RAOB INDICATES MODERATELY UNSTABLE AIRMASS OVER THE AREA
THIS MORNING...WHICH MODIFIES TO SHOW CAPES REACHING 2200 J/KG AND
LIS TO -10C BY 18Z. SPC HAS EXPANDED THE SLIGHT RISK AREA NORTHWARD
TO INCLUDE ALMOST ALL OF THE CWA. THE EROSION OF A CAPPING INVERSION
BY EARLY AFTERNOON MAY BE A LIMITING FACTOR FOR WIDESPREAD DEEP
CONVECTION DEVELOPING OVERHEAD...HOWEVER MAIN SEVERE THREAT WILL
EXIST FROM STORMS WHICH DEVELOP ACROSS THE GULF COAST STATES AND
ADVECT ACROSS THE AREA LATER THIS AFTERNOON AND EVENING. XPCT PCPN
TO GRADUALLY WANE THROUGH THE MID-LTE EVNG BUT LINGERING BNDRYS AND
SHORTWAVE ENERGY ALOFT WL SUPPORT AT LEAST ISOLD ACTIVITY WELL INTO
THE NGT. NO CHANGES PLANNED TO CURRENT FORECAST POP DISTRIBUTION
WHICH TOPS OUT AROUND 40 PERCENT THIS AFTERNOON AND EARLY EVENING.
MAX TEMPS STILL EXPECTED TO REACH THE LOWER 90S. IT WL BE ANOTHER
WARM AND MUGGY NGT WITH LOWS IN THE UPR 60S-MID 70S.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
UPR RIDGING WL BEGIN TO TAKE HOLD WED AS THE MEAN UPR TROF ACROSS
THE ERN CONUS LIFTS OUT TO THE NE. INCRG SUBSIDENCE AND A DRIER
COLUMN WL TEND TO LIMIT CONVECTIVE ACTIVITY XCPT ALONG THE SEA
BREEZE WHERE LOW-LVL CONVG MAY BE STRONG ENOUGH TO OVERCOME THE
BUILDING CAPPING INVERSION. WL LIMIT 20 PCNT POPS TO THE COAST
WITH GRIDDED POPS <10 PERCENT FARTHER INLAND. HIGHS WL RANGE FROM
THE LWR-MID 90S INLAND WITH UPR 80S NEAR THE COAST.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
A TYPICAL SUMMER PATTERN WL REMAIN THROUGH THE WEEKEND WITH STRONG
RIDGING HOLDING FIRM BOTH AT THE SFC AND ALOFT. DESPITE THE PRESENCE
OF SEA BREEZE BOTH THU AND FRI AFTNS...THE CAPPING INVERSION JUST
LOOKS TOO STRONG TO SUPPORT ANYTHING MORE THAN A FEW ENHANCED CU.
WL DROP POPS FOR THU BUT LET THE DAY SHIFT GET A LOOK AT THE 12Z
GUIDANCE TO DETERMINE IF POPS FROM FRI ON NEED TO TRENDED
DOWNWARD. IT WL BE WARM WITH HIGHS IN THE LWR-MID 90S AND LOWS IN
THE UPR 60S-MID 70S. COULD SEE HEAT INDICES IN THE 100-105 DEG
RANGE BY FRI. IT DOES APPEAR THAT SUMMER HAS RETURNED.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THE MAIN CONCERN FOR THE TAF PERIOD IS THE TIMING OF CONVECTION
IN THE VICINITY OF THE TERMINALS...WITH THUNDERSTORMS HAVING
ALREADY DEVELOPED NEAR KSAV. SEABREEZE IS ALSO APPEARING ALONG THE
COASTAL COUNTIES...WHICH WILL PROVIDE AN ADDITIONAL FOCUS FOR
CONVECTION DURING THE NEXT SEVERAL HOURS. HAVE THUS PUT A TEMPO
GROUP IN BOTH TAFS FOR -TSRA UNTIL 19Z. OTHERWISE WILL MAINTAIN
VCTS FOR KSAV AND KCHS THROUGH 00Z UNDER GUSTY SOUTHWEST WINDS...
BETTER PINNING DOWN LATER CONVECTIVE ACTIVITY THROUGH MID EVENING
VIA MORE DETERMINISTIC AMENDMENTS. EXPECT THUNDERSTORM ACTIVITY TO
GRADUALLY DIMINISH TONIGHT WITH THE LOSS OF DAYTIME HEATING AND
INSTABILITY.
EXTENDED AVIATION OUTLOOK...NO SIGNIFICANT FRONTAL PASSAGES ARE
EXPECTED THROUGH SAT...THUS MAKING FOR PREVAILING VFR CONDITIONS.
HOWEVER...POSSIBLE AFTERNOON/EVENING ISOLATED SEABREEZE TSTMS MAY
PRODUCE OCCASIONAL MVFR OR LOWER CONDITIONS.
&&
.MARINE...
WEAKER PRES GRAD IN PLACE ALONG WITH SLIGHTLY WEAKER MIDLVL WINDS
THAN YDA WILL ALLOW FOR SLIGHTLY LESSER WIND SPEEDS ACRS THE
NEARSHORE WATERS TDA. HOWEVER...AFTN SEABREEZE AND BETTER MIXING
WELL OFFSHORE WILL LEAD TO HIGHER WIND SPEEDS FOR THE CHAS HARBOR
AND OUTER GA WATERS TDA. THUS...WILL KEEP SCA HEADLINES GOING AS
THEY ARE CURRENTLY ADVERTISED FOR AMZ330-374. AM A BIT CONCERNED
FOR THE NRN SC WATERS BECAUSE OF WIND SPEEDS NEAR 20 KT ARE ITS
FAR WRN EXTENT. AM NOT CONVINCED SCA SPEEDS WILL BE REACHED...
PARTICULARLY WITH BOTH MRP AND MMG GUIDANCE LESS THAN 20 KT THIS
AFTN. THUS...WILL RUN WITH SCEC HEADLINE FOR AMZ350 AND NO
HEADLINES FOR AMZ352-354 TDA. WIND SPEEDS SHOULD DIMINISH THIS EVE
AND TNGT AS FIRST UPR LVL TROF AXIS PUSHES THROUGH THE WATERS.
HOWEVER...WIND SPEEDS WILL AGAIN PICK UP TMRW AS SECONDARY UPR LVL
TROF AXIS AND SFC TROF APPROACH THE WATERS. BOTH WILL PUSH
OFFSHORE DURING THE FIRST HALF OF WED...FOLLOWED BY UPR LVL
RIDGING AND SFC HIGH PRES FOR THU-FRI...MAKING FOR RATHER TRANQUIL
CONDS OVER THE WATERS WITH SPEEDS AOB 15 KT.
PRIMARILY FOLLOWED WW3 GUIDANCE WHICH...OUTSIDE OF TDA WHICH
FEATURES 5 FT WAVES IN THE OUTER GA WATERS...KEEPS SEAS AOB 4 FT IN
THE OUTER GA WATERS AND AOB 3 FT FOR ALL NEARSHORE WATERS.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR
GAZ087-088-099>101-114>119-137>141.
SC...SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR
SCZ040-042>045-047>051.
MARINE...SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR
AMZ330-350-352-354.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR AMZ330-
374.
&&Hazardous weather outlook, Jun 5, 1:03 PM EST, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
203 PM EDT TUE JUN 5 2007
AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-
047>051-061815-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH-
EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-
COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-
COASTAL JASPER-
203 PM EDT TUE JUN 5 2007
...SEVERE THUNDERSTORM WATCH 348 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
EXCESSIVE HEAT...HEAT INDICES MAY REACH THE 100 TO 105 DEGREE
RANGE BY THE END OF THIS WEEK.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
AMZ374-061815-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
203 PM EDT TUE JUN 5 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
DEVELOPING ACROSS MUCH OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST
GEORGIA THIS AFTERNOON AHEAD OF A STRONG UPPER LEVEL DISTURBANCE.
THUNDERSTORMS ARE EXPECTED TO SPREAD EAST INTO THE COASTAL WATERS
LATER THIS AFTERNOON. THUNDERSTORMS WILL LIKELY CONTINUE ACROSS THE
AREA WELL INTO THE EVENING HOURS.
A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL...
DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. AN ISOLATED
TORNADO IS ALSO POSSIBLE...ESPECIALLY WHERE THUNDERSTORMS
INTERSECT THE AFTERNOON SEA BREEZE.
THIS IS A DEVELOPING WEATHER SITUATION. STAY TUNED TO NOAA
WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR
POSSIBLE WATCHES AND WARNINGS LATER TODAY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
EXCESSIVE HEAT...HEAT INDICES MAY REACH THE 100 TO 105 DEGREE
RANGE BY THE END OF THIS WEEK.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 5, 1:45 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
245 PM EDT TUE JUN 5 2007
SCZ048-051945-
BEAUFORT-
245 PM EDT TUE JUN 5 2007
...STRONG THUNDERSTORMS WILL IMPACT BEAUFORT COUNTY THROUGH 345 PM
EDT...
AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR HARBORTOWN...OR
ABOUT 6 MILES SOUTHWEST OF HILTON HEAD ISLAND...MOVING NORTHEAST AT
25 MPH.
AREAS IN AND AROUND BLUFFTON...FOLLY FIELD...FOREST BEACH...FRIPP
ISLAND...HILTON HEAD ISLAND...PARRIS ISLAND AND PORT ROYAL WILL BE
IMPACTED THROUGH 345 PM EDT.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 5, 2:06 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
306 PM EDT TUE JUN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL HILTON HEAD ISLAND 32.22N 80.75W
06/05/2007 E0.25 INCH BEAUFORT SC PUBLIC
&&
SPRSpecial weather statement, Jun 5, 2:20 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
320 PM EDT TUE JUN 5 2007
SCZ050-051945-
CHARLESTON-
320 PM EDT TUE JUN 5 2007
...STRONG THUNDERSTORMS WILL IMPACT CHARLESTON COUNTY THROUGH 345 PM
EDT...
AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
AWENDAW...OR ABOUT 15 MILES SOUTHWEST OF MCCLELLANVILLE...MOVING EAST
AT 25 MPH.
AREAS IN AND AROUND AWENDAW AND MCCLELLANVILLE WILL BE IMPACTED
THROUGH 345 PM EDT.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 5, 2:28 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
328 PM EDT TUE JUN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST AWENDAW 33.04N 79.61W
06/05/2007 E60 MPH CHARLESTON SC BROADCAST MEDIA
DIME SIZED HAIL ACCOMPANIED WIND GUSTS.
&&
SPRSpecial weather statement, Jun 5, 2:29 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
329 PM EDT TUE JUN 5 2007
SCZ049-052015-
COASTAL COLLETON-
329 PM EDT TUE JUN 5 2007
...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 415 PM
EDT...
AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND
STRONG WINDS OF 40 TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BENNETTS POINT TO 20 MILES SOUTHWEST OF WIGGINS...OR
ALONG A LINE EXTENDING FROM 22 MILES SOUTHEAST OF YEMASSEE TO 10
MILES EAST OF RIDGELAND...MOVING EAST AT 35 MPH.
AREAS IN AND AROUND BENNETTS POINT WILL BE IMPACTED THROUGH 415 PM
EDT.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 5, 2:32 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
332 PM EDT TUE JUN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL AWENDAW 33.04N 79.61W
06/05/2007 E1.00 INCH CHARLESTON SC FIRE DEPT/RESCUE
ACCOMPANIED BY ESTIMATED WIND GUST TO 60 MPH.
&&
SPRThunderstorm Wind, Effingham
- When
- June 5, 2:35 PM EST
- Where
- Effingham County, 4.02 mi NW of Clyo
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 32.520, -81.320
Large tree limbs were reported down off of Corinth Church Road.
Thunderstorm Wind, Effingham
- When
- June 5, 2:37 PM EST
- Where
- Effingham County, Clyo
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 32.480, -81.270
A tree was reported down on Whitaker Road.
Thunderstorm Wind, Jenkins
- When
- June 5, 4:41 PM EST
- Where
- Jenkins County, 2.98 mi ENE of Perkins
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 32.910, -81.900
A tree was reported down on Habersham Church Road.
Hail, Effingham
- When
- June 5, 4:43 PM EST to 4:53 PM EST
- Where
- Effingham County, 1.17 mi W of Ebenezer Landkin
- Measured
- 1 in hail
- Crop damage
- $100
- Reported by
- Public
- Coordinates
- 32.380, -81.200
Quarter size hail fell for 10 minutes. The hail covered the ground and damaged tomato plants in a garden.
Thunderstorm Wind, Jenkins
- When
- June 5, 4:50 PM EST
- Where
- Jenkins County, 0.69 mi N of Perkins
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $250
- Reported by
- Other Federal Agency
- Coordinates
- 32.910, -81.950
A few small tree limbs were reported down along with dime size hail.
Thunderstorm Wind, Jenkins
- When
- June 5, 5:00 PM EST
- Where
- Jenkins County, 0.69 mi S of Perkins
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $750
- Reported by
- Park/Forest Service
- Coordinates
- 32.890, -81.950
Numerous tree limbs were reported down in Magnolia Springs State Park.
Thunderstorm Wind, Screven
- When
- June 5, 5:10 PM EST
- Where
- Screven County, 2.71 mi SE of Mears
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 32.922, -81.547
A power line was reported down on Burton Ferry Road.
Thunderstorm Wind, Screven
- When
- June 5, 5:10 PM EST
- Where
- Screven County, 2.32 mi E of Mears
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Public
- Coordinates
- 32.950, -81.540
Numerous old Pecan trees and 10 inch diameter pine trees were reported down at Wade Plantation, at the corner of Highway 301 and Oglethorpe Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Texas, June 5, 2007$2.6 million · 61 kt wind · 8 events
- Hail and Damaging Winds in Georgia, June 5, 2007$750,000 · 50 kt wind · 26 events
- Hail and Damaging Winds in Kentucky, June 5, 2007$146,000 · 1.25 in hail · 20 events
- Hail and Damaging Winds in Virginia, June 5, 2007$182,000 · 1.5 in hail · 13 events
- Hail and Damaging Winds in New Hampshire, June 5, 20071.75 in hail · 58 events
- Hail and Damaging Winds in South Carolina, June 5, 2007$100,000 · 1.75 in hail · 7 events
- Hail and Damaging Winds in Kentucky, June 5, 2007$60,000 · 2.75 in hail · 17 events
- Lightning Strike in Virginia, June 5, 2007$98,000 · 1 event
- Lightning Strike in California, June 5, 2007$80,000 · 1 event
- Hail and Damaging Winds in Georgia, June 5, 2007$51,000 · 1.75 in hail · 4 events
- Wildfire in California, June 5, 2007$50,000 · 1 event
- Lightning Strikes in Texas, June 5, 20071 injured · $30,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 40395, 40396, 40399, 40391, 40402, 40404, 40407, 40409.